# SDR PCAA0303050

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 23,304 hours, 25,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010445
- Part serial: NA
- Condition: Leaking
- Location: Left
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SYR-FLIGHT#3963. CREW REPORTED THAT THE #2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED AFTER GEAR EXTENSION. 1.4 QUARTS REMAINING IN #2 SYSTEM. MAINTENANCE REPLACED A HYDRAULIC LINE IN THE LEFT WHEEL WELL IN ACCORDANCE WITH THE DEHAVILLAND DASH 8 MAINTENANCE MANUAL CHAPTER 29-00-00. LEAK CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
